Ukrainian Mathematical Journal

, Volume 38, Issue 2, pp 214–216 | Cite as

Problem for the Sturm-Liouville differential equation with an operator coefficient

  • B. I. Knyukh
Brief Communications


Differential Equation Operator Coefficient 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    S. G. Krein, Linear Differential Equations in Banach Space, Amer. Math. Soc. (1972).Google Scholar
  2. 2.
    B. I. Gorbachuk and M. L. Gorbachuk, “On the Dirichlet problem for the Sturm-Liouville operator equation,” Mat. Zametki,24, No. 6, 801–807 (1978).Google Scholar
  3. 3.
    A. Kh. Shamilov, “On a problem for partial differential equations,” Dokl. Akad. Nauk AzSSR,36, No. 12, 9–13 (1980).Google Scholar
  4. 4.
    A. Kh. Shamilov, “On the solvability of a problem for an elliptic equation,” Differents. Uravn.,18, No. 6, 1061–1071 (1982).Google Scholar
  5. 5.
    Yu. M. Berezanskii, Expansions in Eigenfunctions of Self-Adjoint Operators, Amer. Math. Soc. (1968).Google Scholar
  6. 6.
    S. G. Mikhlin, The Problem of the Minimum of a Quadratic Functional [in Russian], Fizmatgiz, Moscow-Leningrad (1952).Google Scholar
  7. 7.
    V. P. Mikhailov, Partial Differential Equations [in Russian], Nauka, Moscow (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • B. I. Knyukh
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRKiev

Personalised recommendations